# SDR QXEA0001112

- Difficulty date: April 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- Aircraft time: 39,837 hours, 50,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Component: Emerg Lt Assy, Grimes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOI -  CABIN SEATING EVACUATION LIGHTS INOPERATIVE WHEN SWITCED TO ON DURING LIGHTING CHECK.  REPLACED LAMP EVACUATION LIGHT CIRCUIT BREAKER IN FORWARD CARGO PIT.  OPERATION CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
